# SDR 99ZZZX4211

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9181D
- Make and model: Piper PA-28-235
- Aircraft serial: 2811029
- System (JASC): 2434 · DC Generator-Alternator
- Part: Belt
- Part number: 73965009
- Condition: Worn
- Location: Alternator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELT STARTED TO WEAR IN ONE SPOT ABOUT 6 INCHES LONG AND STARTED TO TURN IN FLYWHEEL GROOVE.
